# SDR AALA970921

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT SKIN LAP AND AT SHEAR TIE.  REPAIRED SKIN AT SKIN LAP WITH DOUBLER PER 53-30-3 AND REPLACED CORRODED SHEAR TIE BETWEEN 26-27R.  55,741  HOURS.  CYCLES, 34,503.  (X)
